ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Some Fixed Point Theorems for Nonexpansive Mapping in Hilbert Space

Journal: International Journal of Engineering Sciences & Research Technology (IJESRT) (Vol.3, No. 6)

Publication Date:

Authors : ; ; ;

Page : 792-795

Keywords : Fixed point theorem; Ky Fan’s best approximation theorem; Nonexpansive mapping.;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper we prove a fixed point theorem for nonexpansive mapping using a well known result of Ky Fan’s best approximation theorem in Hilbert space setting. AMS Subject Classification: 47H10, 54H25.

Last modified: 2014-07-04 22:58:00